# SDR REXA2017021500241

- Difficulty date: February 15, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 24,878 hours, 22,457 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Inoperative
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AT 3500FT MSL, 200KT, GEAR DOWN   PERFORMED TROUBLESHOOTING IAW FIM REV. 52.  REPLACED THE RT OTBD FLAP ACTUATOR , RT BPSU, AND RT NR 5 FLEX DRIVE SHAFT DUE TO UNUSUAL NOISE  IAW AMM 27-53-10, 27-51-10, ,AND 2753-05.
